# SDR SWIA200819783

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,611 hours, 11,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST HALF OF FLOOR EMERGENCY LIGHTS DO NOT WORK.  (FLT 3857) RESECURED WIRE CONNECTORS.  OPS CHECK GOOD.
